RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2009, том 5, 065, 22 страниц (Mi sigma411)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Monopoles and Modifications of Bundles over Elliptic Curves

Andrey M. Levinab, Mikhail A. Olshanetskyca, Andrei V. Zotovac

a Max Planck Institute of Mathematics, Bonn, Germany
b Institute of Oceanology, Moscow, Russia
c Institute of Theoretical and Experimental Physics, Moscow, Russia

Аннотация: Modifications of bundles over complex curves is an operation that allows one to construct a new bundle from a given one. Modifications can change a topological type of bundle. We describe the topological type in terms of the characteristic classes of the bundle. Being applied to the Higgs bundles modifications establish an equivalence between different classical integrable systems. Following Kapustin and Witten we define the modifications in terms of monopole solutions of the Bogomolny equation. We find the Dirac monopole solution in the case $R\times$ (elliptic curve). This solution is a three-dimensional generalization of the Kronecker series. We give two representations for this solution and derive a functional equation for it generalizing the Kronecker results. We use it to define Abelian modifications for bundles of arbitrary rank. We also describe non-Abelian modifications in terms of theta-functions with characteristic.

Ключевые слова: integrable systems; field theory; characteristic classes

DOI: https://doi.org/10.3842/SIGMA.2009.065

Полный текст: PDF файл (338 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2009/065/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0811.3056
Тип публикации: Статья
MSC: 14H70; 14F05; 33E05; 37K20; 81R12
Поступила: 20 ноября 2008 г.; в окончательном варианте 10 июня 2009 г.; опубликована 25 июня 2009 г.
Язык публикации: английский

Образец цитирования: Andrey M. Levin, Mikhail A. Olshanetsky, Andrei V. Zotov, “Monopoles and Modifications of Bundles over Elliptic Curves”, SIGMA, 5 (2009), 065, 22 pp.

Цитирование в формате AMSBIB
\RBibitem{LevOlsZot09}
\by Andrey M.~Levin, Mikhail A.~Olshanetsky, Andrei V.~Zotov
\paper Monopoles and Modifications of Bundles over Elliptic Curves
\jour SIGMA
\yr 2009
\vol 5
\papernumber 065
\totalpages 22
\mathnet{http://mi.mathnet.ru/sigma411}
\crossref{https://doi.org/10.3842/SIGMA.2009.065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2529182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271092200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896060233}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma411
  • http://mi.mathnet.ru/rus/sigma/v5/p65

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. К. М. Булычева, “Монопольные решения как трехмерные обобщения рядов Кронекера”, ТМФ, 172:3 (2012), 403–414  mathnet  crossref  mathscinet  adsnasa  elib; K. M. Bulycheva, “Monopole solutions as three-dimensional generalizations of Kronecker series”, Theoret. and Math. Phys., 172:3 (2012), 1232–1242  crossref  isi  elib
    2. Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095, 37 pp.  mathnet  crossref  mathscinet
    3. Levin A., Olshanetsky M., Smirnov A., Zotov A., “Characteristic Classes and Hitchin Systems. General Construction”, Commun. Math. Phys., 316:1 (2012), 1–44  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Mironov A., Morozov A., Runov B., Zenkevich Y., Zotov A., “Spectral Duality Between Heisenberg Chain and Gaudin Model”, Lett. Math. Phys., 103:3 (2013), 299–329  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Levin A., Olshanetsky M., Smirnov A., Zotov A., “Characteristic Classes of Sl(N, C)-Bundles and Quantum Dynamical Elliptic R-Matrices”, J. Phys. A-Math. Theor., 46:3 (2013), 035201  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. А. В. Зотов, А. В. Смирнов, “Модификации расслоений, эллиптические интегрируемые системы и связанные задачи”, ТМФ, 177:1 (2013), 3–67  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, Theoret. and Math. Phys., 177:1 (2013), 1281–1338  crossref  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:308
    Полный текст:53
    Литература:24

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019